Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Sore Arms from flu shot - both upper arms
avatar
An_249579 posted:
I had a flu shot 2 months ago and took tylenol for 3 days and usually I nnever have any problems at all. This is the first time I have experienced upper arm muscle soreness in both arms. I have to rub the pain out. I can hardly lift my arms over my head to get into jammies. It is severe pain to lift up and over. What is this? Has anyone else noticed this upper arm muscle pain in both arms?
Reply
 
avatar
Rod Moser, PA, PhD responded:
Both arms? I can't say that I have heard of that one. A common source of those symptoms may be your cervical spine. I can't imagine it would have anything to do with a flu shot.


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.